zbMATH — the first resource for mathematics

On 2D nonlinear Schrödinger equations with data on \(\mathbb{R} \times \mathbb{T}\). (English) Zbl 0976.35085
For the 2D nonlinear Schrödinger equation an \(L^2\) global well-posedness result is proved.

35Q55 NLS equations (nonlinear Schrödinger equations)
35A05 General existence and uniqueness theorems (PDE) (MSC2000)
Full Text: DOI
[1] Bourgain, J., Fourier transform restriction phenomena for certain lattice subsets and application to nonlinear evolution equations I, Schrödinger equations, Geom. funct. anal., 3, 107-156, (1993) · Zbl 0787.35097
[2] Bourgain, J., Fourier transform restriction phenomena for certain lattice subsets and application to nonlinear evolution equations II. the KdV equation, Geom. funct. anal., 3, 209-262, (1993) · Zbl 0787.35098
[3] Bourgain, J., Refinements of Strichartz inequality and applications to 2D-NLS with critical nonlinearity, Internat. math. res. notices, 5, 145-171, (1998)
[4] Bourgain, J., Global solutions of nonlinear Schrödinger equations, AMS colloquium publications, 46, (1999), Amer. Math. Soc Providence
[5] Cazenave, T.; Weissler, F., The Cauchy problem for the critical nonlinear Schrödinger equation in H^s, Nonlinear anal., 14, 807-836, (1990) · Zbl 0706.35127
[6] M. Christ, and, A. Kiselev, Maximal functions associated to filtrations, preprint. · Zbl 0974.47025
[7] Ginibre, J.; Velo, G., Scattering theory in the energy space for a class of nonlinear Schrödinger equations, J. math. pure appl., 64, 363-401, (1985) · Zbl 0535.35069
[8] Ginibre, J., Le problème de Cauchy pour des EDP semi-linéaires périodiques en variables d’espace, Sém. bourbaki, 796, (1995)
[9] Grosswald, E., Representations of integers as sums of squares, (1985), Springer-Verlag Berlin/New York · Zbl 0574.10045
[10] Grosswald, E., Topics from the theory of numbers (second edition), (1984), Birkhäuser Basel · Zbl 0532.10001
[11] Moyua, A.; Vargas, A.; Vega, L., Restriction theorems and maximal operators related to oscillatory integrals in \(R\)^3, Duke math. J., 96, 547-574, (1999) · Zbl 0946.42011
[12] Merle, F.; Vega, L., Compactness at blow-up time for L2 solutions of the critical nonlinear Schrödinger equation 2D, Internat. math. res. notices, 8, 399-425, (1998) · Zbl 0913.35126
[13] Mordell, L.J., On a sum analogous to a Gauss’s sum, Quart. J. math., 3, 161-167, (1932) · Zbl 0005.24603
[14] Nakanishi, K., Energy scattering for nonlinear Klein-Gordon and Schrödinger equations in spatial dimensions 1 and 2, J. funct. anal., 169, 201-225, (1999) · Zbl 0942.35159
[15] Strauss, W., Nonlinear scattering theory at low energy, J. funct. anal., 41, 110-133, (1981) · Zbl 0466.47006
[16] Strauss, W., Nonlinear scattering theory at low energy: sequel, J. funct. anal., 43, 281-293, (1981) · Zbl 0494.35068
[17] H. Smith, and, C. Sogge, Global Strichartz estimates for nontrapping perturbations of the Laplacian, preprint. · Zbl 0972.35014
[18] Tao, T., Spherically averaged endpoint Strichartz estimates for the two-dimensional Schrödinger equation, Comm. partial differential equations, 25, 1471-1485, (2000) · Zbl 0966.35027
[19] H. Takaoka, and, N. Tzvetkov, On 2D dispersive models, in preparation. · Zbl 0976.35085
[20] Y. Tsutsumi, L2 solutions for nonlinear Schrödinger equation and nonlinear groups, Funkcial Ekvac.301987, 115-125.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.